Bhairab Ganguly College

Bhairab Ganguly College

  • Reaccredited
    NAAC Grade A+
  • Affiliated to
    W.B. State Univ.
  • Govt.
  • AISHE Code

Notice Board Details

Sri Dhananjoy Halder

  • Designation: Assistant Professor
  • Department: Mathematics
  • Qualification: M.Sc., Ph.D.
  • Contact No:
  • Email:
  • Area of Specialization: Real Analysis

Research Interest:

Measure Theory and Baire Category.

Teaching Experience:

15 years


Two best Paper award in two international conferences and one best paper award in national conference.

Professional Membership:

Life member of Calcutta Mathematical Society.> <

Important Publication:

Research Paper Publications in Journal:

1. D.K. Ganguly, Dhananjoy Halder (2009) “On some properties of Midpoint sets in real line.” Journal of Mathematics, Vol. II, No. I, ISSN: 0974-388X Pages 105-110.

2. D.K. Ganguly, Dhananjoy Halder (2010) “A note on Bernstein sets” Rev. Bull. Cal. Math. Soc.  18(2), ISSN:0080-0659 Pages 163 – 166.

3. Dhananjoy Halder (2014) “Some remarks on Bernstein set related to midpoint set.” Bull. Call. Math. Soc. 106(6), ISSN:0080-0659, Pages 459-462.

4. D.K. Ganguly, Dhananjoy Halder (2016) “Remarks on Projections on Planar sets.” Palestine Journal of Mathematics, Vol. 5(2), Scopus Indexed, ISSN:2219-5688, Pages 18-22.

5. D.K. Ganguly, Dhananjoy Halder (2016)  “On Ratio of two sets in real line.” Journal of Classical Analysis, Vol. 9(1), Mathematical Reviews(MathSciNet), Google Scalar Indexed, ISSN:1848-5979, Pages 53-60.

6. D.K. Ganguly, Dhananjoy Halder (2017) “Some results on Porous set relating to ratio sets” Journal of Classical Analysis, Vol. 10(2), Mathematical Reviews(MathSciNet), Google Scalar Indexed, ISSN:1848-5979, Pages 171-177.

7. Dhananjoy Halder (2018) “On Bernstein sets with linear combination over the real line” Bull. Cal. Math. Soc. 110(1), ISSN:0080-0659, Pages 1-4.

8. D.K. Ganguly, Dhananjoy Halder (2018) “On decomposition of the real line in terms of ratio sets” Palestine Journal of Mathematics, Vol. 7(2), Scopus Indexed, ISSN:2219-5688, page 624-627.

9. Dhananjoy Halder (2020) “Some remarks on Porous sets in terms of Midpoint sets”.  Journal of Calcutta Mathematics Society, Vol. 16(1), ISSN:0080-0659,  Pages 1-8.

10. Dhananjoy Halder (2020) “Some Basic Properties of descriptive Linear sets” International Journal of Mathematics Trend and Technology, Vol.66(9), ISSN: 2231-5373, Pages 192-196.

Paper Presentation & Workshop:

Three (03) in National seminar/ conference,  five (05) in International seminar/Conference.

Research Projects:

Special Achievements:


Google Map Feeder Road, Belghoria,
Kolkata 700056, W.B, India
Admission Helpline: 6289259609 (WhatsApp & Calling)



Humidity: %